Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 21, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Feb 21, 2014, 12:02 PM EST for 5 counties in North Carolina. It was in force for 73 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 21, 2014, 12:02 PM EST (17:02 UTC)
- Expired
- Feb 21, 2014, 1:15 PM EST
- In force
- 73 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Edgecombe County, NC, Halifax County, NC, Johnston County, NC, Nash County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 88 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 21, 12:08 PM EST | TSTM WND DMG | 3 W Rosemary, NC | TREE BLOWN DOWN ON POWER LINE STARTING FIRE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 21, 10:02 AM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 5.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 418 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
996
WUUS52 KRAH 211702
SVRRAH
NCC065-083-101-127-195-211815-
/O.NEW.KRAH.SV.W.0021.140221T1702Z-140221T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1202 PM EST FRI FEB 21 2014
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA...
NASH COUNTY IN CENTRAL NORTH CAROLINA...
WILSON COUNTY IN CENTRAL NORTH CAROLINA...
HALIFAX COUNTY IN CENTRAL NORTH CAROLINA...
EDGECOMBE COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 115 PM EST
* AT 1201 PM EST...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 58
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
SOUTH ROSEMARY TO NEAR BUNN TO NEAR ANGIER...AND MOVING NORTHEAST
AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROCKY MOUNT...ROANOKE RAPIDS...TARBORO...SMITHFIELD...NASHVILLE...
HALIFAX...WILSON...CLAYTON...WILSON'S MILLS...SCOTLAND NECK...ELM
CITY...DORTCHES...BAILEY...SARATOGA...MOMEYER...WEST SMITHFIELD...
SOUTH ROSEMARY...SELMA...RED OAK AND ENFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EST FRIDAY AFTERNOON
FOR CENTRAL NORTH CAROLINA.
LAT...LON 3609 7732 3600 7741 3591 7734 3582 7735
3580 7748 3561 7776 3560 7806 3548 7814
3554 7866 3582 7825 3631 7794 3650 7784
3648 7765 3641 7755 3632 7757 3633 7744
3624 7738 3621 7739 3616 7726 3611 7723
TIME...MOT...LOC 1701Z 239DEG 48KT 3652 7771 3600 7816 3556 7875
$$
GIH2 follow-up statements
494
WWUS52 KRAH 211759
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1259 PM EST FRI FEB 21 2014
NCC065-083-101-127-195-211815-
/O.CON.KRAH.SV.W.0021.000000T0000Z-140221T1815Z/
JOHNSTON NC-NASH NC-WILSON NC-HALIFAX NC-EDGECOMBE NC-
1259 PM EST FRI FEB 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EST
FOR JOHNSTON...NASH...WILSON...HALIFAX AND EDGECOMBE COUNTIES...
AT 1257 PM EST...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 23 MILES
NORTHEAST OF HALIFAX TO 8 MILES WEST OF SCOTLAND NECK TO 8 MILES EAST
OF SMITHFIELD...MOVING EAST AT 30 MPH.
DAMAGING WIND GUSTS AND HEAVY RAINFALL ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
ROCKY MOUNT...ROANOKE RAPIDS...TARBORO...SMITHFIELD...NASHVILLE...
HALIFAX...WILSON...CLAYTON...WILSON'S MILLS...SCOTLAND NECK...ELM
CITY...DORTCHES...BAILEY...SARATOGA...MOMEYER...WEST SMITHFIELD...
SOUTH ROSEMARY...SELMA...RED OAK AND ENFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EST FRIDAY AFTERNOON
FOR CENTRAL NORTH CAROLINA.
LAT...LON 3609 7732 3600 7741 3591 7734 3582 7735
3580 7748 3561 7776 3560 7806 3548 7814
3554 7866 3582 7825 3631 7794 3650 7784
3648 7765 3641 7755 3632 7757 3633 7744
3624 7738 3621 7739 3616 7726 3611 7723
TIME...MOT...LOC 1757Z 279DEG 26KT 3649 7721 3613 7757 3555 7820
$$
GIH950
WWUS52 KRAH 211815 RRA
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
115 PM EST FRI FEB 21 2014
NCC065-083-101-127-195-211824-
/O.EXP.KRAH.SV.W.0021.000000T0000Z-140221T1815Z/
JOHNSTON NC-NASH NC-WILSON NC-HALIFAX NC-EDGECOMBE NC-
115 PM EST FRI FEB 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR JOHNSTON...NASH...WILSON...
HALIFAX AND EDGECOMBE COUNTIES WILL EXPIRE AT 115 PM EST...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THIS
WARNING AREA. HOWEVER... ANOTHER SEVERE THUNDERSTORM WARNING HAS
BEEN ISSUED FOR LOCATIONS IN AND EAST OF THIS AREA... UNTIL 230 PM
THIS AFTERNOON.
LAT...LON 3609 7732 3600 7741 3591 7734 3582 7735
3580 7748 3561 7776 3560 7806 3548 7814
3554 7866 3582 7825 3631 7794 3650 7784
3648 7765 3641 7755 3632 7757 3633 7744
3624 7738 3621 7739 3616 7726 3611 7723
TIME...MOT...LOC 1811Z 239DEG 48KT 3649 7721 3613 7757 3555 7820
$$
GIHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 10:50 AM EST, 1 hour 12 minutes earlier.
Area forecast discussion, Feb 21, 10:50 AM EST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1050 AM EST FRI FEB 21 2014 .SYNOPSIS...A STRONG COLD FRONT AND LINE OF STORMS WILL SWEEP EAST ACROSS CENTRAL NORTH CAROLINA TODAY. HIGH PRESSURE WILL BUILD INTO OUR AREA FROM THE SOUTHWEST TONIGHT AND SATURDAY...THEN DRIFT EAST AND OFFSHORE ON SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1045 PM FRIDAY... TORNADO WATCH 23 IN EFFECT FOR THE EASTERN TWO-THIRDS OF THE CWA UNTIL 4PM. THE PRIMARY AXIS OF THE CONVECTIVE LINE CURRENTLY STRETCHES FROM EAST OF ROXBORO TO SILER CITY TO ROCKINGHAM...MOVING TO THE EAST WITH INDIVIDUAL CONVECTIVE ELEMENTS MOVING TO THE NORTHEAST. MORNING ANALYSIS OF SHEAR PARAMETERS...SLIGHTLY CURVED BUT LONG HODOGRAPHS...50KT OF 0-1KM BULK SHEAR AND 300 M2/S2 OF 0- 1KM SRH...STILL SUPPORTS EMBEDDED BOWING/ROTATING SEGMENTS WITHIN THE LINE. WEVE HAD A FEW REPORTS OF TREES DOWN IN THE WESTERN PIEDMONT AND SOME WEAK AND TRANSIENT ROTATION SHOWING UP AT RADAR. DESPITE FAIRLY WIDESPREAD ANVIL CIRRUS...SPC MESOANALYSIS SHOWS AN INSTABILITY AXIS OF 500 TO 1000 J/KG MLCAPE FROM US HWY 1 EASTWARD. THE BEST INSTABILITY SHOULD LIE ALONG EAST OF I-95 EARLY THIS AFTERNOON AS THE LINE ENCROACHES ON BETTER HEATING AND A PLUME OF STEEP MID-LEVEL LAPSE RATES SLOWLY SHIFTING EAST TOWARD THE COAST. CURRENT TIMING OF THE LINE LOOKS CONSISTENT WITH PREVIOUS FORECASTS...WITHIN AN HOUR OR SO....REACHING THE TRIANGLE BY NOON AND EXITING THE COASTAL PLAIN BY AROUND 2-3PM. OTHER THAN THE SEVERE THREAT...THERE MAY BE A SECOND BAND OF SHOWERS WITH THE FRONT ITSELF...WHICH SOME HI-RES MODELS HINT AT WILL MAKE SOME MINOR ADJUSTMENTS TO POPS TO HOLD ONTO A SLIGHT CHANCE POPS ACROSS THE NORTHERN PORTIONS OF THE PIEDMONT. TONIGHT...HIGH PRESSURE OVER THE LOWER MS VALLEY WILL BUILD INTO CENTRAL NC. THIS WEATHER SYSTEM WILL ADVECT A SLIGHTLY COOLER AND DRIER AIR MASS I TO THE REGION. MIXING INITIALLY THIS EVENING WILL KEEP TEMPS FROM FREE-FALLING. AFTER MIDNIGHT...COULD SEE SFC WINDS DECOUPLE ACROSS THE PIEDMONT...ALLOWING TEMPS TO COOL. MIN TEMPS IN THE MID-UPPER 30S. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 304 AM FRIDAY... HIGH PRESSURE WILL BUILD ACROSS THE AREA IN THE WAKE OF THE FRONT... AND A MUCH DRIER AIRMASS WILL BE IN PLACE ACROSS THE AREA BRINGING MOSTLY SUNNY SKIES. INITIAL COLD ADVECTION EARLY SATURDAY WILL BECOME NEUTRAL... AS UPPER LEVEL FLOW REMAINS PRIMARILY SOUTHWESTERLY DURING THE DAY SATURDAY... AND TEMPERATURES WILL REMAIN A FEW DEGREES ABOVE NORMAL. HIGH PRESSURE WILL MOVE OFFSHORE SUNDAY... WARMER SOUTHERLY FLOW... AND INCREASING LOW LEVEL THICKNESSES WILL RESULT IN TEMPERATURES SLIGHTLY WARMER THAN SATURDAY. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 305 AM FRIDAY... A DRY COLD FRONT WILL MOVE THROUGH THE AREA MONDAY MORNING... BRINGING TEMPERATURES MUCH CLOSER TO NORMAL FOR THE BEGINNING OF THE WEEK. STRONG SIGNAL FOR RIDGING ACROSS THE WESTERN US... WITH BROAD TROUGHING DEVELOPING OVER THE EAST COAST THROUGH THE WEEK. THIS WILL BRING TEMPS BACK BELOW NORMAL. WAVES MOVING THROUGH THE NORTHWEST FLOW GENERALLY STAY NORTH OF OUR AREA THROUGH THIS PERIOD... WITH THE EXCEPTION OF WEDNESDAY WHEN A AN IMPULSE AND ASSOCIATED COLD FRONT ARE PROGGED TO MOVE THROUGH THE AREA... AND THE POTENTIAL FOR A LOW PRESSURE SYSTEM TO DEVELOP OFF THE CAROLINA COAST... BRINGING THE BEST CHANCE FOR PRECIPITATION DURING THIS PERIOD. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... AS OF 645 AM FRIDAY... A STRONG COLD FRONT WAS ACCOMPANIED BY A BAND OF SHOWERS AND STRONG TO BRIEFLY SEVERE THUNDERSTORMS EARLY THIS MORNING. THESE SHOWERS AND STORMS WERE EXITING THE NC MOUNTAINS AT 1130Z...STILL MOVING QUICKLY TO THE EAST-NORTHEAST. THE LEADING EDGE OF THESE SHOWERS AND STORMS SHOULD REACH THE NW PIEDMONT INCLUDING THE TRIAD BY 13Z...THE TRIANGLE AREA AND SANDHILLS INCLUDING KRDU AND KFAY BETWEEN 15Z AND 17Z...AND THE COASTAL PLAIN INCLUDING KRWI AND KGSB BETWEEN 16Z AND 18Z. THE ATMOSPHERE IS EXPECTED TO BE MOST UNSTABLE ACROSS THE SANDHILLS AND COASTAL PLAIN...SO A FEW STRONG TO SEVERE STORMS WITH WIND GUSTS 40-50KTS MAY OCCUR IN THIS REGION. OTHERWISE EXPECT MVFR/IFR CONDITIONS IN VICINITY OF THE HEAVIER SHOWERS AND STORMS. WLY FLOW BEHIND THE DEPARTING COLD FRONT WILL ADVECT DRIER AND STABLE AIR INTO CENTRAL NC. THIS WILL LEAD TO CLEARING SKIES WEST-TO- EAST...STARTING AROUND MID DAY IN THE TRIAD...REACHING THE TRIANGLE BY MID AFTERNOON...AND THE COASTAL PLAIN BY 21-23Z. HIGH PRESSURE WILL BUILD INTO CENTRAL NC TONIGHT AND LINGER THROUGH THE WEEKEND. THIS WEATHER SYSTEM WILL PROVIDE CENTRAL NC WITH VFR CONDITIONS. A COLD FRONT WILL CROSS CENTRAL NC SUNDAY. SINCE THE AIR MASS WILL BE RELATIVELY DRY AND STABLE...THIS WEATHER FEATURE EXPECTED TO HAVE LITTLE IMPACT ON AVIATION CONDITIONS ASIDE FROM SFC WINDS VEERING FROM SOUTHWEST TO NORTH-NORTHWEST WITH THE FRONTAL PASSAGE. VFR CONDITIONS EXPECTED MONDAY INTO EARLY TUESDAY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS NEAR TERM...WSS/SMITH SHORT TERM..SEC LONG TERM...SEC AVIATION...WSS
Hazardous weather outlook, Feb 21, 10:25 AM EST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1025 AM EST FRI FEB 21 2014 NCZ021-022-038-039-073-074-083-221530- FORSYTH-GUILFORD-DAVIDSON-RANDOLPH-STANLY-MONTGOMERY-ANSON- 1025 AM EST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. NCZ007>011-023>028-040>043-075>078-084>086-088-089-221530- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ALAMANCE-ORANGE-DURHAM- FRANKLIN-NASH-EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-MOORE-LEE- HARNETT-WAYNE-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1025 AM EST FRI FEB 21 2014 ...TORNADO WATCH 23 IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Feb 21, 11:29 AM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1129 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 AM TSTM WND GST 3 NE YOUNGSVILLE 36.05N 78.44W
02/21/2014 M51 MPH FRANKLIN NC TRAINED SPOTTER
&&
EVENT NUMBER RAH1400946
NPLocal storm report, Feb 21, 11:32 AM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1132 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM TSTM WND DMG 1 SW BETHESDA 35.94N 78.86W
02/21/2014 DURHAM NC TRAINED SPOTTER
LARGE PINE TREE BLOWN DOWN AND LARGE LIMBS ALSO DOWN
ALONG ELLIS ROAD NEAR HIGHWAY 147.
&&
EVENT NUMBER RAH1400947
DJFLocal storm report, Feb 21, 11:38 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1138 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG 1 E SANFORD 35.48N 79.17W
02/21/2014 LEE NC 911 CALL CENTER
TREE DOWN ON OAKWOOD AVE.
&&
EVENT NUMBER RAH1400948
NPLocal storm report, Feb 21, 11:47 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1147 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM TSTM WND DMG 3 E BISCOE 35.36N 79.73W
02/21/2014 MONTGOMERY NC 911 CALL CENTER
TREES DOWN ACROSS THE ROAD 24 27 AREA...NEAR THE COUNTY
LINE.
&&
EVENT NUMBER RAH1400949
NPLocal storm report, Feb 21, 12:00 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1200 PM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM TSTM WND DMG 5 SE KITTRELL 36.17N 78.38W
02/21/2014 FRANKLIN NC 911 CALL CENTER
TREE BLOWN DOWN ALONG WALTER GRISSOM ROAD.
&&
EVENT NUMBER RAH1400950
DJFLocal storm report, Feb 21, 12:02 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1202 PM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND DMG 2 NW YOUNGSVILLE 36.05N 78.51W
02/21/2014 FRANKLIN NC 911 CALL CENTER
TREE BLOWN DOWN ALONG HIGHWAY 96.
&&
EVENT NUMBER RAH1400951
DJFThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 8:43 AM EST | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Montgomery, Randolph, Stanly | 62 min |
| Feb 21, 9:17 AM EST | Severe Thunderstorm Warning | RAH | Anson, Davidson, Montgomery, Moore, Randolph, Richmond and 1 more | 43 min |
| Feb 21, 9:28 AM EST | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 47 min |
| Feb 21, 9:45 AM EST | Special Weather Statement | RAH | Anson, Richmond | 60 min |
| Feb 21, 9:52 AM EST | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Orange, Person, Randolph | 53 min |
| Feb 21, 9:53 AM EST | Severe Thunderstorm Warning | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more | 67 min |
| Feb 21, 10:04 AM EST | Severe Thunderstorm Warning | RAH | Chatham, Montgomery, Moore | 26 min |
| Feb 21, 10:27 AM EST | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Lee, Orange and 3 more | 48 min |
| Feb 21, 10:41 AM EST | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Lee, Moore, Richmond and 1 more | 64 min |
| Feb 21, 11:12 AM EST | Severe Thunderstorm Warning | RAH | Franklin, Granville, Halifax, Harnett, Johnston, Nash and 4 more | 48 min |
| Feb 21, 11:47 AM EST | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke | 58 min |
| Feb 21, 12:19 PM EST | Special Weather Statement | RAH | Alamance, Anson, Chatham, Davidson, Durham, Guilford and 8 more | 86 min |
| Feb 21, 12:43 PM EST | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Sampson | 62 min |
| Feb 21, 1:12 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Johnston, Nash, Sampson, Wayne and 1 more | 78 min |
| Feb 21, 1:25 PM EST | Tornado Warning | RAH | Johnston, Sampson, Wayne | 20 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.